# SDR 96ZZZX1366

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303VA
- Make and model: Boeing 737247
- Aircraft serial: 20125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Part number: AND101362402
- Condition: Corroded
- Location: Lt Frame Str 27
- Part time: 54,742 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SS1D INSPECTION OF E AND E DOOR CUT-OUT AREA, FOUND CORROSION IN T-CHORD FRAME AND SKIN IN LT FRAME STR 27.  SUSPECT CAUSE DUE TO LAVATORY DRAIN LEAK AND LACK OF PROPER DRAINAGE.  SUBMITTER STATED ATTENTION SHOULD BE PAID TO ANY FLUID LEADS IN FWD GALLEY AND LAV AREA AND ANY DEBRIS BLOCKING DRAIN HOLES IN LOWER FUSELAGE.
